Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Switched from Micronor to Noriday

(4 Posts)
CatLady27 Fri 18-Aug-17 14:48:17

I've recently changed my pill from Micronor to Noriday due to Micronor not being made anymore. I was on Micronor for three months and it was wonderful! Skin cleared up, felt healthy not affect on my mood or sex drive. Now I've been on Noriday for about 3 weeks and it's misery. I've got awful mood swings, really agitated and angry as well as crying uncontrollably at random things, my skin and hair is so oily, my sex drive is non existent and it is almost impossible for me to get wet during sex/foreplay (sorry if tmi). Has anyone any recommendations of mini pills similar to Micronor?? I've trying cerezat (idk how to spell it) and it did similar things to what Noriday is doing. I'm desperate for some help, I don't know whether this is the right place to post or not.

DeliciouslyHella Sun 20-Aug-17 17:03:54

I'm so sorry to hear this... I'm a fellow Micronor lover. I was hoping to go back on it after DD2's arrival and am bereft to hear it's been discontinued. Have my 6 week postnatal check this week and so will b discussing this week with my GP.

From my understanding, Noriday is the only mini pill with the same active ingredient as Micronor. The others all have the same one as Cerelle/Cerazette (which makes me an emotional wreck).

RunsforCake14 Tue 05-Sep-17 21:24:39

Just spotted this thread. I got switched to Noriday two months ago.
My skin is dreadful and I'm having much more noticeable mood swings. I also had no periods with Micronor but I've had two heavy ones since being on Noriday.
I'm back with the GP in a couple of weeks to review but I don't think there's any alternative mini pill.

mrsmonkey14 Tue 31-Oct-17 07:19:16

Argh I could have written this! Was just googling to see if noriday was the same as micronor. I’ve never had bleeding on any progesterone only tablet/injection etc. Had a heavy period on noriday 3 weeks ago and spotting again yesterday. Also got spots on face when I have always had clear skin. Didn’t have these issues with micronor.
Did you have any luck with GP or did it settle down??

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now